Localization in quasi-1d systems: Perturbation theory and scaling

Y. Rutman, M. Feingold, Y. Avishai, O. Piro

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


A perturbative study of the localization length in the Anderson model on strips is presented. It is shown that in the neighbourhood of those energies corresponding to the opening of a new channel, a certain rearrangement of the perturbation expansion significantly improves the accuracy of the prediction. Moreover, the localization length scales in a way which is reminiscent of the strictly 1D behaviour, but is nevertheless different.

Original languageEnglish
Pages (from-to)329-334
Number of pages6
Issue number5
StatePublished - 10 Nov 1994

ASJC Scopus subject areas

  • General Physics and Astronomy


Dive into the research topics of 'Localization in quasi-1d systems: Perturbation theory and scaling'. Together they form a unique fingerprint.

Cite this